Frontiers in Complex Dynamics

DSpace/Manakin Repository

Frontiers in Complex Dynamics

Citable link to this page

. . . . . .

Title: Frontiers in Complex Dynamics
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1994. Frontiers in complex dynamics. Bulletin of the American Mathematical Society 31(2): 155–172. Revised 2006.
Full Text & Related Files:
Published Version: doi:10.1090/S0273-0979-1994-00519-1
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3445998

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7362]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters